Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 142, NWS Tallahassee, FL

June 26, 2011Holmes County, Walton County, Washington County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 26, 2011, 3:51 PM CDT for Holmes County, Walton County, Washington County, Florida. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 3:51 PM CDT (20:51 UTC)
Expired
Jun 26, 2011, 4:30 PM CDT
In force
39 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Holmes County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 16 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:02 PM CDTHAIL 13 S Ponce De Leon, FLQUARTER SIZE HAIL AND ESTIMATED 45 MPH WINDS.
Jun 26, 4:40 PM CDTHAIL 1Defuniak Springs Airpor, FLQUARTER SIZE HAIL AND ESTIMATED WIND GUST TO 50 MPH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2580 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2580 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

031 
WUUS52 KTAE 262051
SVRTAE
FLC059-131-133-262130-
/O.NEW.KTAE.SV.W.0142.110626T2051Z-110626T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
351 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HOLMES COUNTY IN THE PANHANDLE OF FLORIDA
  CENTRAL WALTON COUNTY IN THE PANHANDLE OF FLORIDA
  WESTERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA

* UNTIL 430 PM CDT

* AT 351 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 12 MILES SOUTHEAST OF DE FUNIAK SPRINGS...AND MOVING WEST
  AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DE
  FUNIAK SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3081 8624 3072 8571 3050 8574 3046 8621
      3048 8627
TIME...MOT...LOC 2051Z 092DEG 16KT 3061 8596

$$

HESS
1 follow-up statement
551 
WWUS52 KTAE 262106
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 PM EDT SUN JUN 26 2011

FLC133-262116-
/O.CAN.KTAE.SV.W.0142.000000T0000Z-110626T2130Z/
WASHINGTON FL-
406 PM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WASHINGTON COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3081 8624 3074 8582 3068 8587 3066 8587
      3064 8591 3060 8592 3059 8589 3055 8588
      3051 8588 3049 8586 3046 8621 3048 8627
TIME...MOT...LOC 2106Z 092DEG 16KT 3061 8604

$$

FLC059-131-262130-
/O.CON.KTAE.SV.W.0142.000000T0000Z-110626T2130Z/
HOLMES FL-WALTON FL-
406 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL WALTON AND SOUTHWESTERN HOLMES COUNTIES...

AT 406 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SHADY GROVE...OR 10 MILES SOUTHEAST OF DE FUNIAK SPRINGS...MOVING
WEST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EUCHEEANNA...ARGYLE...KOERBER...WALCAN...OWLS HEAD...ROCK HILL...DE
FUNIAK SPRINGS...FREEPORT...DIXON...STEELE CHURCH...NARROWS...DE
FUNIAK SPRING AIRPORT...SCONIERS MILL...PORTLAND...PLEASANT RIDGE...
NEW HOME...IONIA...COSSON MILL AND ALPINE HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3081 8624 3074 8582 3068 8587 3066 8587
      3064 8591 3060 8592 3059 8589 3055 8588
      3051 8588 3049 8586 3046 8621 3048 8627
TIME...MOT...LOC 2106Z 092DEG 16KT 3061 8604

$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:35 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 26, 2:35 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
335 PM EDT SUN JUN 26 2011

.SYNOPSIS...
THE BROAD MID/UPPER TROF OVER THE EASTERN PORTION OF THE
COUNTRY...AND THE SCATTERED PIECES OF ENERGY ALONG ITS PERIPHERY ARE
AIDING THE SEABREEZE IN THE DEVELOPMENT OF CONVECTION OVER OUR
FORECAST AREA THIS AFTERNOON. COVERAGE OF STORMS IS BEST OVER THE
PANHANDLE OF FLORIDA WHERE THE SEABREEZE IS ACTING AS A FOCUSING
MECHANISM AND A PEPPERING OF SHOWERS AND THUNDERSTORMS CAN BE FOUND
ELSEWHERE ACROSS THE REGION. SMALL HAIL AND GUSTY WINDS CAN BE
EXPECTED WITH SOME OF THE STRONGER STORMS THIS AFTERNOON. ALTHOUGH
NONE OF THESE STORMS HAVE REACHED SEVERE CRITERIA AS OF YET...IT IS
CERTAINLY POSSIBLE THAT A STORM OR TWO COULD BECOME SEVERE THIS
AFTERNOON.

WITH PLENTIFUL SUNSHINE THIS AFTERNOON...HIGHS HAVE AND WILL
CONTINUE TO CLIMB INTO THE MIDDLE AND UPPER 90S THIS AFTERNOON.

&&

.SHORT TERM (TONIGHT THROUGH TUESDAY)...
TONIGHT...MOST OF THE AFTERNOON CONVECTION WILL TAPER OFF AFTER
SUNSET...HOWEVER GUIDANCE CONTINUES TO SHOW THAT OUTFLOW FROM STORMS
DEVELOPING OVER TENNESSEE AND NRN ALABAMA THIS AFTERNOON WILL
INTERACT WITH OUR LOCAL SEABREEZE AND BOUNDARIES FROM OUR AFTERNOON
CONVECTION TO KEEP A FEW SHOWERS AND ISOLATED THUNDERSTORMS IN THE
FORECAST FOR THE FIRST PART OF THE OVERNIGHT PERIOD.

AS HAS BEEN THE CASE FOR THE PAST SEVERAL NIGHTS...OUR COASTAL
WATERS WILL BE PLACED IN AN ENVIRONMENT WITH WEAK SYNOPTIC FORCING
BETWEEN THE RIDGE OVER THE SRN U.S. AND THE SUBTROPICAL RIDGE. THAT
COUPLED WITH DECENT INSTABILITY WILL BE FAVORABLE FOR THE
DEVELOPMENT OF OVERNIGHT/EARLY MORNING CONVECTION...ESPECIALLY OVER
APALACHEE BAY.

MONDAY...DRY AIR ASSOCIATED WITH THE RIDGE OVER THE SRN U.S. WILL
NOSE INTO OUR WESTERN FORECAST AREA AND HELP TO KEEP AFTERNOON
STORMS LIMITED OVER THE EASTERN PANHANDLE OF FLORIDA AND OUR
SOUTHEASTERN ALABAMA COUNTIES. ELSEWHERE...AFTERNOON STORMS WILL
FORM ALONG THE SEABREEZE FRONT...PRIMARILY OVER THE BIG BEND OF
FLORIDA AND INTO SRN GEORGIA. HOWEVER...EXPECT OVERALL COVERAGE OF
STORMS TO BE SLIGHTLY LESS THAN THIS AFTERNOON.

HIGHS ON MONDAY ARE FORECAST TO CLIMB INTO THE MIDDLE TO UPPER 90S.
LOCATIONS FURTHER EAST ACROSS SE ALABAMA AND THE EASTERN
PANHANDLE...WHERE THE UPPER RIDGE IS NOSING WEST AND CONVECTION IS
LIMITED...HAVE THE BEST SHOT AT UPPER 90S.

MONDAY NIGHT...AS IS COMMON THIS TIME OF YEAR OVERNIGHT/MORNING
CONVECTION IS POSSIBLE OVER OUR COASTAL WATERS. OVERNIGHT LOWS WILL
FALL INTO THE LOWER TO MIDDLE 70S.

TUESDAY...VERY SIMILAR CONDITIONS TO MONDAY WILL DOMINATE DURING THE
AFTERNOON ON TUESDAY. THE UPPER RIDGE NOSING IN FROM THE WEST WILL
KEEP CONVECTION LIMITED AND TEMPERATURES HIGHER OVER OUR WESTERN
FORECAST AREA. FURTHER EAST...THE SEABREEZE WILL PROVIDE A CHANCE
FOR AFTERNOON STORMS...ESPECIALLY OVER THE BIG BEND OF FLORIDA. THE
ONLY DIFFERENCE ON TUESDAY WILL BE THAT A SHORTWAVE ROTATING THROUGH
THE UPPER TROF...WHICH REMAINS OVER THE EASTERN U.S...WILL FORCE A
WEAK FRONTAL BOUNDARY FURTHER SOUTH NEAR OUR NRN GEORGIA COUNTIES.
THIS YIELDS A CHANCE FOR A GREATER COVERAGE OF STORMS OVER SRN
GEORGIA DURING THE AFTERNOON HOURS THAN HAS BEEN THE CASE IN PAST
DAYS.

HIGHS ON TUESDAY WILL BE SIMILAR TO MONDAY...IN THE MIDDLE AND UPPER
90S.

&&

.LONG TERM (WEDNESDAY THROUGH NEXT SUNDAY)...BOTH THE 26/00Z GFS AND
25/12Z EURO FORECAST A VERY WEAK FRONT TO MOVE INTO THE AREA AND
DISSIPATE AT THE START OF THE PERIOD. WHEN COMBINED WITH SEASONABLE
DEEP LAYER MOISTURE...THIS WILL LIKELY BE A FOCUS FOR ADDITIONAL
SHOWER AND THUNDERSTORM ACTIVITY ON WEDNESDAY AND THURSDAY. BEYOND
THAT TIME...THE EURO CONTINUES TO SHOW FAIRLY DECENT COVERAGE OF
DAILY AFTERNOON CONVECTION WHEREAS THE GFS HAS LESS. GIVEN THE
PRESENCE OF A DISSIPATING BOUNDARY IN THE REGION...WILL SIDE MORE
WITH THE EURO AND GO A BIT ABOVE THE MEX POPS FOR NEXT WEEKEND. THIS
RESULTS IN POPS AROUND 40 PERCENT FOR NEXT WEEKEND COMPARED TO THE
MEX SUGGESTION OF 20-30 PERCENT. SEASONABLY WARM TEMPERATURES ARE
EXPECTED THROUGH THE PERIOD.

&&

.AVIATION...SCT-BKN CU FIELD HAS DEVELOPED ACROSS THE AREA AND GIVEN
WAY TO A SCATTERING OF SHOWERS AND STORMS. JUST ABOUT ANY OF THE TAF
SITES COULD SEE A BRIEF STORM OVER THE NEXT SEVERAL HOURS. EXPECT
LOCALIZED AND BRIEF GUSTY WINDS AND VIS/CIG RESTRICTIONS ASSOCIATED
WITH THESE STORMS INTO THE EVENING HOURS. STORM COVERAGE WILL
QUICKLY DISSIPATE AND END WITHIN A FEW HOURS OF SUNSET. THOSE
TERMINALS THAT DO SEE A SHOWER TODAY WILL RUN THE GREATEST RISK OF
MVFR VIS RESTRICTIONS LATE TONIGHT...HOWEVER NO SIGNIFICANT PROBLEMS
ARE EXPECTED. VFR CONDITIONS ARE ANTICIPATED FOR THE DAYLIGHT HOURS.

&&

.MARINE...RATHER BENIGN CONDITIONS ARE EXPECTED OVER OUR COASTAL
WATERS FOR THE ENTIRE PERIOD AS HIGH PRESSURE REMAIN NEAR. LIGHT
WINDS...AND SEAS 1 TO 2 FEET WILL BE COMMON. EXPECT A SLIGHT
ENHANCEMENT IN WINDS AND SEAS NEARSHORE EACH AFTERNOON ASSOCIATED
WITH THE SEABREEZE. EARLY IN THE WEEK A SOUTHERLY SWELL FROM A
DISTURBANCE IN THE SRN GOMEX WILL INCREASE SEAS UP TO 2 TO 3
FEET...BUT BY MID WEEK SEAS WILL ONCE AGAIN SUBSIDE. OUR COASTAL
WATERS WILL REMAIN BELOW HEADLINE CRITERIA THROUGH THE WEEK.

&&

.FIRE WEATHER...MOIST SOUTHWEST FLOW WILL KEEP RELATIVE HUMIDITY
VALUES WELL ABOVE CRITICAL LEVELS THE NEXT COUPLE OF DAYS. EXPECT A
SCATTERING OF MAINLY AFTERNOON AND EVENING SHOWERS AND STORMS TO
SOME RAIN CHANCES IN THE FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   73  95  73  95  73 /  20  50  20  50  30
PANAMA CITY   76  91  75  91  76 /  20  40  20  40  30
DOTHAN        74  96  74  97  74 /  30  20  10  30  30
ALBANY        74  97  74  98  74 /  30  20  20  30  30
VALDOSTA      72  96  73  96  71 /  30  40  30  40  30
CROSS CITY    72  92  71  92  70 /  20  60  30  40  20
APALACHICOLA  76  91  75  90  75 /  30  40  20  20  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

SYNOPSIS/SHORT TERM/MARINE...HARRIGAN
AVIATION/FIRE WEATHER...MROCZKA
LONG TERM...DVD
Hazardous weather outlook, Jun 26, 3:08 AM CDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
408 AM EDT SUN JUN 26 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-270815-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
408 AM EDT SUN JUN 26 2011 /308 AM CDT SUN JUN 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

DAY ONE...TODAY AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE IMPACTING MAINLY
THE NORTHERN AND EASTERN COUNTIES OF OUR FORECAST AREA DURING THE
AFTERNOON AND EVENING. A FEW STORMS MAY BE STRONG TO POSSIBLY
SEVERE WITH WIND GUSTS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
AS THE PESKY UPPER TROUGH DEPARTS EAST INTO THE ATLANTIC...DRIER
AIR FILTERS BACK IN. A RETURN TO A MORE NORMAL SUMMERLIKE PATTERN
IS EXPECTED WITH MAINLY AFTERNOON AND EVENING SEA BREEZE DRIVEN
CONVECTION. SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

In the hours before

Special weather statement, Jun 26, 3:06 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
406 PM EDT SUN JUN 26 2011

FLZ011-013-026-262030-
CALHOUN FL-JACKSON FL-LIBERTY FL-
306 PM CDT SUN JUN 26 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEAST
CALHOUN...SOUTHEAST JACKSON...AND NORTHEAST LIBERTY COUNTIES...

* UNTIL 330 PM CDT/430 PM EDT/

AT 300 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 20 MILES SOUTHEAST OF MARIANNA...OR NEAR TORREYA STATE
PARK...MOVING NORTHWEST AT 10 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.

LAT...LON 3081 8494 3063 8490 3062 8491 3061 8493
      3060 8490 3059 8489 3053 8500 3071 8517
TIME...MOT...LOC 2006Z 155DEG 7KT 3061 8497

9-FOURNIER
Special weather statement, Jun 26, 3:19 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
419 PM EDT SUN JUN 26 2011

FLZ017-027-262045-
LEON FL-INLAND WAKULLA FL-
419 PM EDT SUN JUN 26 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN LEON AND
WAKULLA COUNTIES...

* UNTIL 445 PM EDT

AT 413 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR TALLAHASSEE...OR NEAR FLORIDA STATE UNIVERSITY...
MOVING SOUTHWEST AT 15 MPH.

PEA TO DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

LAT...LON 3020 8439 3039 8461 3048 8434 3044 8424
TIME...MOT...LOC 2019Z 055DEG 12KT 3043 8432

9-FOURNIER
Special weather statement, Jun 26, 3:26 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
426 PM EDT SUN JUN 26 2011

FLZ017-027-262045-
LEON FL-INLAND WAKULLA FL-
426 PM EDT SUN JUN 26 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN LEON AND
WAKULLA COUNTIES...

* UNTIL 445 PM EDT

AT 413 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR TALLAHASSEE...OR NEAR FLORIDA STATE UNIVERSITY...
MOVING SOUTHWEST AT 15 MPH.

PEA TO DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

LAT...LON 3020 8439 3039 8461 3048 8434 3044 8424
TIME...MOT...LOC 2019Z 055DEG 12KT 3043 8432

9-FOURNIER
Special weather statement, Jun 26, 3:42 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT SUN JUN 26 2011

FLZ014-026-262130-
INLAND GULF-LIBERTY-
342 PM CDT SUN JUN 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN GULF
AND SOUTHWESTERN LIBERTY COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 430 PM CDT/530 PM EDT/...

AT 342 PM CDT/442 PM EDT/ NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES SOUTH OF LEWIS...OR
19 MILES SOUTH OF BLOUNTSTOWN...MOVING SOUTHWEST AT 15 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WILMA...ORANGE...
MOSQUITO LANDING...LEWIS...KERN...BON AMI...WHITE OAK LANDING...
WEWAHITCHKA...HONEYVILLE AND WETAPPO THROUGH 430 PM CDT/530 PM EDT/.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3009 8539 3011 8539 3020 8520 3020 8512
      3023 8508 3024 8508 3026 8506 3027 8507
      3029 8504 3014 8492 2990 8523
TIME...MOT...LOC 2042Z 054DEG 12KT 3016 8506

HESS
Special weather statement, Jun 26, 3:45 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
445 PM EDT SUN JUN 26 2011

FLZ008-010-108-262130-
CENTRAL WALTON-SOUTH WALTON-WASHINGTON-
345 PM CDT SUN JUN 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WALTON
AND WESTERN WASHINGTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 430 PM CDT...

AT 345 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTHWEST OF NEW HOPE...OR 9 MILES
WEST OF VERNON...MOVING WEST AT 10 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND NEW HOPE...VERNON...HINSONS
CROSSROADS...BUNKER DONATION...SINAI...RED BAY...KNOX HILL...
INWOOD...DOUGLASS CROSSROADS AND SHADY GROVE THROUGH 430 PM CDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3071 8619 3071 8601 3069 8579 3057 8565
      3051 8578 3047 8619
TIME...MOT...LOC 2045Z 089DEG 11KT 3060 8589

HESS
Local storm report, Jun 26, 3:50 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
450 PM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     KILLEARN ESTATES        30.51N 84.22W
06/26/2011                   LEON               FL   PUBLIC

            SEVERAL TREES REPORTED DOWN WITH POWER OUTAGES.

&&

MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:26 PM CDTSpecial Weather StatementTAEGadsden34 min
Jun 26, 2:28 PM CDTSpecial Weather StatementTAELeon32 min
Jun 26, 2:45 PM CDTSpecial Weather StatementTAECalhoun45 min
Jun 26, 2:53 PM CDTSevere Thunderstorm WarningTAELeon37 min
Jun 26, 3:06 PM CDTSpecial Weather StatementTAEJackson24 min
Jun 26, 3:26 PM CDTSpecial Weather StatementTAELeon19 min
Jun 26, 3:37 PM CDTSevere Thunderstorm WarningTAEGadsden, Leon, Wakulla38 min
Jun 26, 3:42 PM CDTSpecial Weather StatementTAEGulf48 min
Jun 26, 3:45 PM CDTSpecial Weather StatementTAEWalton45 min
Jun 26, 4:03 PM CDTSpecial Weather StatementTAEJefferson42 min
Jun 26, 4:09 PM CDTSpecial Weather StatementTAEWakulla51 min
Jun 26, 4:45 PM CDTSevere Thunderstorm WarningTAEWalton30 min
Jun 26, 5:20 PM CDTSpecial Weather StatementTAEWalton25 min
Jun 26, 5:33 PM CDTSevere Thunderstorm WarningTAEWalton12 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.